# SDR USAA051205

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 15,965 hours, 15,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT Y1292 FR 66; CORROSION LEVEL 1; TASK JA-260-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-24-00, 51-42-11, 53-41-04.  DEFECT SIZE 1 INCH DIA AREA.
